# SDR UIEA2021071501549

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 21SN4184
- Condition: Faulted
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG TAI VALVE STATUS MESSAGE( TRANSFERRED TO MDDR 150187 IAW MEL 30-21-01-04-02, CAT C.  /  LP 1453769: REMOVED AND REPLACED ENG. INLET TAI PRESSURE SWITCH IAW AMM 30-21-01. OPERATIONAL CHECK OK. NO EICAS MSG. A/C OK TO RELEASE. THIS CLEARS MDDR 150187. )
